December 8, 2012

TAXOL IS KICKING MY BUTT!

I feel like such a cry baby tonight.  While on the AC portion of my chemo I was so nauseous and weak and felt tired for days afterwards.  I was told that the Taxol would cause muscle and joint pain but should be easier on me and have no nausea.  Well…holy cow!  I am in so much pain that I have been lying on the couch crying.  My legs, ankles, feet, back, shoulders, upper arms, neck, and fingers hurt.  My fingertips are so tender that I can’t hardly type and I liked to never got my socks on this morning.   My hips hurt.   I have had 800mg of Advil twice today and finally broke down and took 300mg of Neurontin for the pain.  I am sitting on the couch now waiting for the pain to lighten up enough that I can try to sleep.  I actually think at this point that I would take the AC nausea over this pain.  I am told that the muscle and joint pain should only last 3 days or so.  It started last night.  It can only get better….right??

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s